zbMATH — the first resource for mathematics

Levi-flat functions and foliations. Local study. (Fonctions et feuilletages Levi-flat. Étude locale.) (French) Zbl 1170.32304
Summary: We define the notion of CR equivalence for Levi-flat foliations and compare in a local setting these foliations to their linear parts. We study also the situation where the foliation has a first integral; a condition is given so that this integral is the real part of a holomorphic function.

32B10 Germs of analytic sets, local parametrization
32V40 Real submanifolds in complex manifolds
37F75 Dynamical aspects of holomorphic foliations and vector fields
Full Text: EuDML
[1] E. Cartan, Sur la géométrie pseudo-conforme des hypersurfaces de l’espace de deux variables complexes, Ann. Mat. Pura Appl. (4), 11 (1933), 17-90. Zbl0005.37304 MR1553196 · Zbl 0005.37304
[2] S.S. Chern - J. Moser, Real hypersurfaces in complex manifolds, Acta Math. 133 (1974), 219-271. Zbl0302.32015 MR425155 · Zbl 0302.32015
[3] M.S. Baouendi - P. Ebenfelt - L. Rothschild, “Real submanifolds in complex space and their mappings”, Princeton Mathematical Series, 47 (1999). Zbl0944.32040 MR1668103 · Zbl 0944.32040
[4] D. Burns - X. Gong, Singular Levi-flat real analytic hypersurfaces, Amer. J. Math. 121 (1999), 23-53. Zbl0931.32009 MR1704996 · Zbl 0931.32009
[5] I. Kupka, The singularities of integrable structurally stable Pfaffian forms, Proc. Natl. Acad. Sci. USA 52 (1964), 1431-1432. Zbl0137.41404 MR173214 · Zbl 0137.41404
[6] B. Malgrange, Frobenius avec singularités I : Codimension un, Inst. Hautes Études Sci. Publ. Math. No. 46 (1976), 163-173. Zbl0355.32013 MR508169 · Zbl 0355.32013
[7] B. Malgrange, Frobenius avec singularités II : Le cas général, Invent. Math. 39 (1977), 67-89. Zbl0375.32012 MR508170 · Zbl 0375.32012
[8] R. Moussu, Sur l’existence d’intégrales premières pour un germe de forme de Pfaff, Ann. Inst. Fourier (Grenoble) 26 (1976), 171-220. Zbl0328.58002 MR415657 · Zbl 0328.58002
[9] H. Poincaré, “Note sur les propriétés des fonctions définies par les équations différentielles”, Oeuvres t.I, XXXVI, Gauthier-Villars, 1951.
[10] G. Reeb, “Sur certains propriétés topologiques des variétés feuilletés”, Actual. Sci. Indust., 1183, Hermann, 1952. Zbl0049.12602 MR55692 · Zbl 0049.12602
[11] K. Saito, On a generalization of de-Rham lemma, Ann. Inst. Fourier (Grenoble) 26 (1976), 165-170. Zbl0338.13009 MR413155 · Zbl 0338.13009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.